# SDR DALA2025081806181

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,404 hours, 31,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, LT PASSENGER & CREW DOOR AT LEVEL OF STOP FITTING NR 1, AT FR 15 WAS FOUND INTERCOSTAL AND ANGLE WITH ELONGATED HOLES.   PERFORMED REPAIR AT PAX CABIN LT PASSENGER / CREW DOOR AT FR 15 STOP FITTING #1 AND TEE IAW E/A 627852-14AD. (1147203)
